# SDR AT9900650

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs.  160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, THE RIGHT SIDE CABIN FLOOR PANEL AT BS 160 - 200 WAS FOUND TO HAVE CORROSION.  FABRICATED AND INSTALLED NEW FLOOR PANEL IAW DC9 SRM 53-21 FIGURE 2E.
